# SDR 1316022406C

- Difficulty date: February 21, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N416QS
- Make and model: Gulstm GIV
- Aircraft serial: 1316
- Aircraft time: 8,061 hours, 3,884 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 1159BM20584811
- Condition: Corroded
- Location: Rudder
- Part time: 8,061 hours, 3,884 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TORQUE TUBE HAS CORROSION AND PITTING.
